# SDR DALA14008519260

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 42,104 hours, 21,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS, AFT OF EMERGENCY HATCHES, INOPERATIVE.  FOUND BATTERY PACK DISCONNECTED.  RECONNECTED. OPS CHECKED GOOD.
